Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 52, NWS Kansas City, MO

May 15, 2015Howard County, Saline County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 15, 2015, 6:24 PM CDT for Howard County, Saline County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2015, 6:24 PM CDT (23:24 UTC)
Expired
May 15, 2015, 7:15 PM CDT
In force
51 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Howard County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 125 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1804 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WUUS53 KEAX 152324
SVREAX
MOC089-195-160015-
/O.NEW.KEAX.SV.W.0052.150515T2324Z-150516T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
624 PM CDT FRI MAY 15 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HOWARD COUNTY IN CENTRAL MISSOURI...
  EAST CENTRAL SALINE COUNTY IN CENTRAL MISSOURI...

* UNTIL 715 PM CDT

* AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES  
 SOUTHWEST OF GLASGOW...AND MOVING EAST AT 20 MPH. A SECOND SEVERE
 THUNDERSTORM WAS LOCATED SOUTHEAST OF MARSHALL...ALSO MOVING EAST 
 AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FAYETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3902 9257 3902 9292 3906 9294 3902 9299
      3902 9312 3916 9314 3927 9258
TIME...MOT...LOC 2323Z 266DEG 19KT 3911 9292

HAIL...1.25IN
WIND...60MPH

$$

LAFLIN
3 follow-up statements
188 
WWUS53 KEAX 152345
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT FRI MAY 15 2015

MOC089-195-160015-
/O.CON.KEAX.SV.W.0052.000000T0000Z-150516T0015Z/
HOWARD MO-SALINE MO-
645 PM CDT FRI MAY 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SALINE AND CENTRAL HOWARD COUNTIES UNTIL 715 PM CDT...

AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF 
FAYETTE...AND MOVING EAST AT 20 MPH. A SECOND SEVERE THUNDERSTORM 
WAS LOCATED NORTH OF ARROW ROCK...ALSO MOVING EAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FAYETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3902 9257 3902 9292 3904 9292 3905 9294
      3906 9294 3906 9298 3916 9301 3925 9258
TIME...MOT...LOC 2345Z 266DEG 19KT 3912 9277

HAIL...1.50IN
WIND...60MPH

$$

LAFLIN
760 
WWUS53 KEAX 152358
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
658 PM CDT FRI MAY 15 2015

MOC195-160007-
/O.CAN.KEAX.SV.W.0052.000000T0000Z-150516T0015Z/
SALINE MO-
658 PM CDT FRI MAY 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SALINE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3902 9257 3902 9292 3907 9293 3908 9291
      3909 9291 3910 9294 3912 9295 3914 9291
      3917 9291 3918 9288 3925 9258
TIME...MOT...LOC 2357Z 266DEG 17KT 3912 9272

$$

MOC089-160015-
/O.CON.KEAX.SV.W.0052.000000T0000Z-150516T0015Z/
HOWARD MO-
658 PM CDT FRI MAY 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HOWARD
COUNTY UNTIL 715 PM CDT...

AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAYETTE...AND 
MOVING EAST AT 20 MPH. A SECOND SEVERE THUNDERSTORM WAS LOCATED 3 
MILES NORTHEAST OF ARROW ROCK...ALSO MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FAYETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3902 9257 3902 9292 3907 9293 3908 9291
      3909 9291 3910 9294 3912 9295 3914 9291
      3917 9291 3918 9288 3925 9258
TIME...MOT...LOC 2357Z 266DEG 17KT 3912 9272

HAIL...1.25IN
WIND...60MPH

$$

LAFLIN
073 
WWUS53 KEAX 160013
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT FRI MAY 15 2015

MOC089-160023-
/O.EXP.KEAX.SV.W.0052.000000T0000Z-150516T0015Z/
HOWARD MO-
713 PM CDT FRI MAY 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOWARD COUNTY WILL
EXPIRE AT 715 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER...BRIEFLY GUSTY WINDS AND HEAVY RAIN ARE 
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3902 9257 3902 9292 3907 9293 3908 9291
      3909 9291 3910 9294 3912 9295 3914 9291
      3917 9291 3918 9288 3925 9258
TIME...MOT...LOC 0013Z 266DEG 17KT 3913 9262

$$

LAFLIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:53 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 15, 3:53 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
353 PM CDT Fri May 15 2015

.SHORT TERM...(This Evening through Saturday)
Issued at 330 PM CDT FRI MAY 15 2015

Active weather already underway in a line stretching from NW MO
southeastward into the Boonville-Moberly area has been feisty at
times, with some of the individual cells becoming strong and
marginally severe. The primary threats with this line, other than
dangerous cloud-to-ground lightning and gusty winds, has been the
heavy rainfall with some downpours being reported in a very short
amount of time. In the Warrensburg area, approximately 0.6 inches of
rain fell within about a 15 minute period, along with other reports
from across the KC metro area when the line came through, indicating
very efficient rain producers in a copiously-moist airmass. Latest
RAP PWAT values via the SPC Mesoanalysis page are showing ~1.3 to
~1.5 inches, which is around/above the 90th percentile for this time
of year based on climatology. What will need to be watched through
tonight is the potential for redevelopment behind this line as the
atmosphere attempts to quickly recharge. SBCAPE values have already
begun to rebound behind the line with just some marginal CIN in the
area. Additionally, dewpoints continue to linger in the upper 60s
and visible satellite imagery, along with area ground obs, shows
some partial clearing, allowing temps to continue to climb into the
mid to upper 70s behind the line. While it is possible that the line
worked over the local atmosphere enough to quell storm chances for
the rest of tonight, indications are pointing toward not ruling out
the possibility of redevelopment across the forecast area.

For early tomorrow morning, could see a brief break in the radar
imagery before the day becomes active once more. The approaching
system has been well-advertised at this point and trends continue to
indicate that while storms could fire up as early as midday out
ahead of the front, the main push won't be coming through until
tomorrow night. Early in the evening, plentiful instability will be
in place as the dynamics move into the area from the west but as
night falls and the surface-based instability wanes, storms could
become more elevated as the night progresses and the activity treks
eastward across the forecast area. LL nocturnal jet should be
ramping up as the SBCAPE winds down, so something else to keep in
mind with the evolution of the storms tomorrow night. With plentiful
moisture continuing to dampen the atmosphere through tomorrow night,
PWAT values could climb even higher than today, flirting with max
values for this time of year. Heavy rain will once again be a
concern, along with any strong to severe storms that may develop.
Bottom line: this system will be one to continue to watch closely,
particularly in eastern KS/western MO where the ingredients align
better for severe chances.

For Sunday, the front will be making its way through so some storm
chances could continue to exist for primarily the eastern half of
the forecast area with perhaps some stronger storms, but not as much
of a concern as compared to tomorrow as the ingredients wane in
intensity, making it a less favorable environment for sustained
activity. With the fropa by Sunday night, precip chances will
completely exit with it, leaving Monday with a rather pleasant
mid-Spring day.

Much like today, temps tomorrow will have no problems once again
reaching into the upper 70s despite any possible cloud cover or
rain, thanks to the stout WAA under southerly flow. Highs will
similarly climb into the upper 70s to lower 80s on Sunday with the
last punch of warm, moist air before the much cooler, drier airmass
takes over on the backside of the front. Lows tonight and tomorrow
night will be balmy again, only dropping into the mid 60s with the
cooldown arriving on our doorstep by Sunday night. NW MO will be
greeted with upper 40s to lower 50s Monday morning, with a gradient
of warmer temps across the forecast area from the NW to the SE as
locations from around Howard County through Bates County struggle to
drop below the 60 degree mark.

.LONG TERM...(Saturday Night through Friday)
Issued at 254 PM CDT FRI MAY 15 2015

The early part of next week will feature dry weather with cooler than
normal temperatures as a surface ridge noses into the area from the
north. Through at least Tuesday expect the area to be firmly under
the influence of the surface ridge. Expect highs on Monday and
Tuesday to generally be in the middle 60s to perhaps lower 70s with
lows in the 40s to 50s. the chances for rain then return for the
middle part of next week, as the surface ridge moves off to the east
and southerly return flow brings some moisture back into the plains.
With a large trough expected to take form across the western CONUS
southwest flow aloft will aid in producing precipitation in the
Tuesday night Wednesday time frame. With another surface ridge
progged to nose in late next week the chances for rain likewise
dwindle toward the end of the week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1231 PM CDT FRI MAY 15 2015

With the unsettled pattern that the region finds itself currently
locked into comes TS chances this afternoon at all four terminals.
Have focused the timing through about 20Z for IXD, and 22Z to 23Z
for the other three terminals with respect to a TEMPO indicating
direct TS impacts to the terminals. VCTS mention will prevail
through this evening, with storm threats diminishing after sunset.
That said, however, given the aforementioned unsettled atmosphere,
AMD(s) may be necessary through Saturday to account for a
rogue/pop-up TS tonight through the end of this TAF period,
particularly as midday Saturday approaches. Southerly winds will
be gusty within and around storms and some may become strong to
possibly severe.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...lg
LONG TERM...Leighton
AVIATION...lg
Hazardous weather outlook, May 15, 1:45 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
145 PM CDT FRI MAY 15 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161845-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
145 PM CDT FRI MAY 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 A FEW THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING THROUGH THE
 AFTERNOON INTO THE EARLY EVENING HOURS. HOWEVER...NO SEVERE WEATHER
 IS EXPECTED.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

 SEVERE STORMS ARE POSSIBLE AREA-WIDE LATE SATURDAY AFTERNOON
THROUGH SATURDAY
 NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, May 15, 2:29 PM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 PM CDT FRI MAY 15 2015

MOZ005-006-014-015-152030-
DAVIESS MO-GRUNDY MO-HARRISON MO-MERCER MO-
229 PM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MERCER...EASTERN
HARRISON...NORTHWESTERN GRUNDY AND DAVIESS COUNTIES UNTIL 330 PM
CDT...

AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
MAYSVILLE TO HAMILTON...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GALLATIN...BETHANY...TRENTON...PATTONSBURG...JAMESPORT...GILMAN
  CITY...RIDGEWAY...SPICKARD...CAINSVILLE...PRINCETON...ALTAMONT...
  JAMESON...COFFEY...BRIMSON...TINDALL...MOUNT MORIAH...MODENA AND
  MILL GROVE.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 61 AND 98.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4046 9353 4021 9338 3996 9367 3996 9376
      3989 9376 3978 9388 3979 9408 3986 9421
      4003 9420 4004 9422 4005 9422 4049 9392
TIME...MOT...LOC 1929Z 208DEG 33KT 3993 9420 3977 9391

LAFLIN
Special weather statement, May 15, 3:01 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
301 PM CDT FRI MAY 15 2015

MOZ024-032-152030-
CHARITON MO-LINN MO-
301 PM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINN AND NORTHWESTERN
CHARITON COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 330 PM CDT...

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF HALE...OR 14 MILES SOUTHWEST OF
BROOKFIELD...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BROOKFIELD...LACLEDE...SUMNER AND ROTHVILLE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3955 9325 3957 9327 3962 9328 3962 9326
      3963 9326 3965 9329 3965 9328 3969 9328
      3970 9327 3971 9328 3987 9319 3973 9292
TIME...MOT...LOC 2001Z 211DEG 22KT 3964 9324

LAFLIN
Special weather statement, May 15, 3:29 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 PM CDT FRI MAY 15 2015

MOZ015-023-024-152100-
GRUNDY MO-LINN MO-LIVINGSTON MO-
329 PM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LIVINGSTON...
NORTHWESTERN LINN AND SOUTHEASTERN GRUNDY COUNTIES IN NORTH CENTRAL
MISSOURI UNTIL 400 PM CDT...

AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHILLICOTHE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHULA AND LAREDO.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4005 9336 4003 9336 4004 9333 3999 9321
      3978 9349 3982 9357 4009 9346
TIME...MOT...LOC 2028Z 212DEG 29KT 3984 9350

LAFLIN
Special weather statement, May 15, 4:18 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
418 PM CDT FRI MAY 15 2015

MOZ038-152145-
LAFAYETTE MO-
418 PM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAFAYETTE COUNTY UNTIL
445 PM CDT...

AT 417 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAYVIEW...OR 7 MILES WEST OF HIGGINSVILLE...
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HIGGINSVILLE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3907 9390 3920 9378 3921 9375 3921 9374
      3911 9363 3902 9385
TIME...MOT...LOC 2118Z 227DEG 18KT 3908 9384

LAFLIN
Local storm report, May 15, 4:52 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
452 PM CDT FRI MAY 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     1 WSW CLAYCOMO          39.20N 94.51W
05/15/2015                   CLAY               MO   PUBLIC

            SEVERAL TREE LIMBS WERE SNAPPED AND A TREE WAS UPROOTED.
            TIME IS ESTIMTED.

&&

CDB
Special weather statement, May 15, 5:23 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
523 PM CDT FRI MAY 15 2015

MOZ039-152300-
SALINE MO-
523 PM CDT FRI MAY 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SALINE COUNTY UNTIL 600 PM CDT...

AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF MARSHALL...MOVING NORTHEAST
AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARSHALL...SLATER...ARROW ROCK AND GILLIAM.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3905 9296 3902 9299 3899 9334 3912 9337
      3931 9302 3912 9294 3911 9295 3910 9293
      3907 9292
TIME...MOT...LOC 2223Z 234DEG 24KT 3907 9328

LAFLIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 12:42 PM CDTSpecial Weather StatementEAXClay, Jackson, Platte48 min
May 15, 1:19 PM CDTSpecial Weather StatementEAXBuchanan, Clay, Clinton, Platte, Ray41 min
May 15, 2:04 PM CDTSevere Thunderstorm WarningEAXCaldwell, Ray26 min
May 15, 2:29 PM CDTSpecial Weather StatementEAXDaviess, Grundy, Harrison, Mercer61 min
May 15, 3:01 PM CDTSpecial Weather StatementEAXLinn29 min
May 15, 3:29 PM CDTSpecial Weather StatementEAXLivingston31 min
May 15, 4:18 PM CDTSpecial Weather StatementEAXLafayette27 min
May 15, 5:23 PM CDTSpecial Weather StatementEAXSaline37 min
May 15, 5:29 PM CDTSevere Thunderstorm WarningEAXSaline31 min
May 15, 5:52 PM CDTSevere Thunderstorm WarningEAXHoward, Saline38 min
May 15, 6:08 PM CDTTornado WarningEAXHoward, Saline22 min
May 15, 6:27 PM CDTTornado WarningEAXHoward33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.